# SDR R61A2023031300172

- Difficulty date: February 20, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N413YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000376
- Aircraft time: 23,062 hours, 15,635 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CFIII, FLOOR SUPPORT STRUCTURE FOUND CORRODED BETWEEN FR 88 - FR 90 RBL 40 AFT OF R2 DOOR.  REPLACED FLOOR SUPPORT STRUCTURE AT CFIII BETWEEN FR 888 - 90 RBL 40 AFT OF R2 DOOR IAW EMBRAER SRM 51-42-01, SRM 51-13-01 AND SRM 51-21-01.
